# SDR DALA2019021100872

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 64,136 hours, 50,254 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Tailcon
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SLIDE FAILED TO DEPLOY WHILE WORKING W/C 2562-7267 JETTISON TAILCONE AND DEPLOY SLIDE. FOUND CAM SHAFT PIN INSTALLED UPSIDE DOWN, REMOVED CAM SHAFT PIN AND INSTALLED SAME PER MD-88 AMM 53-53, DEPLOYED AFT SLIDE PER W/C 2562-7267. (LP0939701)
